American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 101 found      Go to page: 1 2 3 4

[31] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. H. Fremlin, R. A. Johnson and E. Wajch. Countable network weight and multiplication of Borel sets. Proc. Amer. Math. Soc. 124 (1996) 2897-2903. MR 1343692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. W. Hansell and Shiho Pan. Perfect images of \v Cech-analytic spaces . Proc. Amer. Math. Soc. 123 (1995) 293-298. MR 1216814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stephen Watson. A compact Hausdorff space without $P$-points in which $G\sb \delta$-sets have interior . Proc. Amer. Math. Soc. 123 (1995) 2575-2577. MR 1301533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alain Louveau and Boban Veličković. A note on Borel equivalence relations . Proc. Amer. Math. Soc. 120 (1994) 255-259. MR 1169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Petr Holický. Borel maps with the ``point of continuity property'' and completely Borel additive families in some nonmetrizable spaces . Proc. Amer. Math. Soc. 120 (1994) 951-958. MR 1185280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Szymon Plewik. Towers are universally measure zero and always of first category . Proc. Amer. Math. Soc. 119 (1993) 865-868. MR 1152287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] I. Namioka and R. Pol. Weak-invariant properties of the norm topology . Proc. Amer. Math. Soc. 118 (1993) 507-511. MR 1132419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Maxim R. Burke. Liftings and the property of Baire in locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 1075-1082. MR 1128726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] John Kulesza. A two-point set must be zero-dimensional . Proc. Amer. Math. Soc. 116 (1992) 551-553. MR 1093599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Adam Krawczyk. On the Rosenthal compacta and analytic sets . Proc. Amer. Math. Soc. 115 (1992) 1095-1100. MR 1086583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. L. Lipscomb and J. C. Perry. Lipscomb's $L(A)$ space fractalized in Hilbert's $l\sp 2(A)$ space . Proc. Amer. Math. Soc. 115 (1992) 1157-1165. MR 1093602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Zoltán T. Balogh. There is a $Q$-set space in ZFC . Proc. Amer. Math. Soc. 113 (1991) 557-561. MR 1077786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Stevo Todorčević. Two examples of Borel partially ordered sets with the countable chain condition . Proc. Amer. Math. Soc. 112 (1991) 1125-1128. MR 1069693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Marek Balcerzak and Andrzej Rosłanowski. On Mycielski ideals . Proc. Amer. Math. Soc. 110 (1990) 243-250. MR 1007486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert Vaught. On extending actions . Proc. Amer. Math. Soc. 107 (1989) 1087-1090. MR 962248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Janusz Pawlikowski. Products of perfectly meager sets and Lusin's function . Proc. Amer. Math. Soc. 107 (1989) 811-815. MR 984810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] John T. Walsh. Marczewski sets, measure and the Baire property. II . Proc. Amer. Math. Soc. 106 (1989) 1027-1030. MR 967489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Fons van Engelen. Cofinal families of compacta in separable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 1271-1273. MR 969060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 101 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia